# SDR MJYA20180522001

- Difficulty date: May 20, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 45826
- Aircraft time: 50,619 hours, 58,495 cycles
- Engine: Pwa JT8D7B
- Engine time: 47,089 hours, 47,238 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 41029005
- Condition: Loose
- Location: Duct
- Part time: 50,618 hours, 58,495 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE ALTITUDE 35.0, THE AIRCRAFT STARTED LOSING PRESSURIZATION AND THE CABIN ALTITUDE CLIMBED TO 11.5 K FEET. THE PILOT DECLARED AN EMERGENCY AND DECENDED TO 10K FEET,  LANDED WITHOUT INCIDENT.  FOUND A DUCT CLAMP LOOSE.
